# SDR SIMA20130601006

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 27,037 hours, 23,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104958
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE TOP OVERWING EMERGENCY LIGHTS INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 4 EMERGENCY BATTERY AND CHARGER IAW W/C 33-700-19. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
